# SDR AALA202210217572

- Difficulty date: October 11, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A300*
- Aircraft serial: 1496
- Aircraft time: 69,433 hours, 26,098 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22488
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 6,076 hours, 2,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 SLIDE HAS A BUMP / IS DEFORMED. REPLACED SLIDE PER TASK CARD 26C83152002.
